Volume 11 Issue 1 (Journal of Combinatorics and Number Theory)

$130.00

Editor-in-Chief: Zhi-Wei Sun
ISSN: 1942-5600
Frequency: 3 x per year

Clear
ISBN: N/A Category:

Table of Contents

Table of Contents

On Determination of Zero-Sum l-Generalized Schur Numbers for Some Linear Equations
Bidisha Roy and Subha Sarkar

On Some Supercongruence Conjectures of Guo and Liu
Arijit Jana

Proof of Some Conjectures of Sun on Congruences
Qin Gao

New Identities with Stirling, Hyperharmonic, and Derangement Numbers, Bernoulli and Euler Polynomials, Powers, and Factorials
Khristo N. Boyadzhiev

Additional information

Binding

,